# SDR WX0A2024071532113

- Difficulty date: July 14, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N298NV
- Make and model: Airbus A320-214
- Aircraft serial: 2800
- Aircraft time: 50,906 hours, 17,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: F100055020
- Part serial: 04395
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EMERGENCY EXIT SIGN INOP(43WL), OVERHEAD EMERGENCY LIGHT LH OVERWING. / REMOVED AND REPLACED THE EMERGENCY EXIT SIGN IAW AMM 33-51-16-000-001-A AND 33-51-16-400-001-A, THE EMERGENCY EXIT SIGN WAS STILL INOP. PER TSM 33-51-00-810-837-A, FOUND GROUND WIRE TO BE BAD. DEFERRED PER MEL 33-50-02B DMI# 120331. INOP PLACARD INSTALLED."
